# SDR CA060130001

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6321 · Main Rotor Brake
- Part: Spring
- Part number: E02400373500S
- Condition: Broken
- Location: Rotor Brake
- Part time: 92 hours
- Component: Rotor Brake, Robsin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST 100 HR INSPECTION CARRIED OUT ON THE AIRCRAFT, IT WAS NOTICED THAT THE ABOVE SPRING WAS BROKEN.  IT APPEARS TO HAVE BROKEN AT THE UPPER ATTACHMENT POINT WHERE IT ATTACHES TO THE LOWER ROTOR BRAKE CALIPER ARM.  THE SPRING WAS REPLACED WITH NEW.
